So, before I started taking Lexapro, which my neurologist prescribed for headache prevention, my eye had been twitching, either from my contacts or from stress at work (I think both). The twitching stopped after I was on Lexapro a while. Now that I'm going off it (I was on 10 mg; now I'm taking 5 mg every other night), my eye's started twitching again! It only does it when I get overwhelmed with stress, which is a lot. I don't think my life is really that stressful though - I think it's more that I stress over everything.
The Lexapro didn't help my headaches, but I guess it helped my anxiety, and now that I'm going off it, I'm struggling. I usually do a lot of volunteer work and try to stay busy, so unfortunately I'm going to have to cut back on some of that and give myself time to relax. I wish I had the money to do acupuncture, take yoga classes, be a stay at home wife (haha), and go to the beach every weekend.
Oh but then I'd stress about germs on the needles, pulling a muscle, my husband thinking I'm lazy, and traffic.